# SDR SWAA2025111033650

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 36,157 hours, 17,632 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 WINDOW OUTER LAYER SHATTERED AT FL350 NO CABIN PRESSURE CHANGES.  R & R L1 WINDOW PER AMM 56-11-11 AND WHCU PER AMM 30-41-11.  LEAK AND OP CHECKED GOOD.
